# SDR SWAA2024040357396

- Difficulty date: February 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED STA 303.9 BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA 2024-164743 CRACK ON STUB FRAME LOCATED STA 294.5 BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA<[01] REPLACED STUB FRAME LOCATED STA 303.9 BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA IAW SRM B737-700 51-40-02; DRAWING 141A8370 SHEET 9;10 REV:D AND DRAWING 141A3330 SHEET 4 REV.- SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED STUB FRAME LOCATED STA 303.9 BETWEEN STR 8R TO STR 9R AT FWD GALLEY AREA IAW SRM B737-700 51-40-02; DRAWING 141A8370 SHEET 9;10 REV:D AND DRAWING 141A3330 SHEET 4 REV.- CERTIFIED RII
